System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Journal of Optimization Theory and Applications}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 9 ( spośród około 61957 )

[1] General method for solving the split common fixed point problem / Andrzej Cegielski // Journal of Optimization Theory and Applications .- 2015, Vol. 165, no. 2, s. 385--404, ISSN: 0022-3239, : bibliogr.summ.
Słowa kluczowe: Block-iterative procedure, Demi-closedness principle, Quasi-nonexpansive operators, Split common fixed point problem, Split feasibility problem
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1007/s10957-014-0662-z         Cytowania wg Scopus: 34 [20-05-2019]
[AWCZ-18526] [data modyf: 20-08-2015 14:52]

[2] Existence of stationary Markov perfect equilibria in stochastic altruistic growth economies / Łukasz Balbus, Anna Jaśkiewicz, Andrzej Nowak // Journal of Optimization Theory and Applications .- 2015, Vol. 165, no. 1, s. 295--315, ISSN: 0022-3239, : bibliogr.summ.
Słowa kluczowe: Markov perfect equilibrium, intergenerational stochastic game, stochastic economic growth
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1007/s10957-014-0555-1         Cytowania wg Scopus: 9 [20-05-2019]
[AWCZ-18080] [data modyf: 24-08-2015 13:09]

[3] On a noncooperative stochastic game played by internally cooperating generations / Andrzej Nowak // Journal of Optimization Theory and Applications .- 2010, Vol. 144, no 1, s. 88--106, ISSN: 0022-3239, : bibliogr.wykr.summ.
Słowa kluczowe: altruistic economy of growth, hyperbolic discounting, intergenerational stochastic games, perfect equilibria
Kod: CZR-JCR    BibTeX   (pkt: 27)    DOI: 10.1007/s10957-009-9588-2         Cytowania wg Scopus: 9 [20-05-2019]
[AWCZ-14414] [data modyf: 26-01-2010 09:20]

[4] Iterative method for solving the linear feasibility problem / Renata Dudek // Journal of Optimization Theory and Applications .- 2007, Vol. 132, no 3, s. 401--410, ISSN: 0022-3239, : bibliogr.rys.tab.summ.
Słowa kluczowe: iterative methods, linear feasibility problems, metric projections, surrogate constraints
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 3 [20-05-2019]
[AWCZ-12867] [data modyf: 07-08-2015 10:22]

[5] Approximation of noncooperative semi-Markov games / Anna Jaśkiewicz, Andrzej Nowak // Journal of Optimization Theory and Applications .- 2006, Vol. 131, no 1, s. 115--134, ISSN: 0022-3239, : bibliogr.summ.
Słowa kluczowe: Nash equilibria, Noncooperative semi-Markov games, approximation of dynamic games
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 7 [20-05-2019]
[AWCZ-11292] [data modyf: 07-08-2015 10:21]

[6] Geometrically convergent projection method in matrix games / Andrzej Cegielski // Journal of Optimization Theory and Applications .- 1995, Vol. 85, no 2, s. 249--264, ISSN: 0022-3239, : bibliogr.summ.
Słowa kluczowe: geometric convergence, matrix games, optimal solutions, projection methods
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 0 [20-05-2019]
[AWCZ-8975] [data modyf: 07-08-2015 10:21]

[7] Tactical problems involving uncertain actions / Andrzej Cegielski // Journal of Optimization Theory and Applications .- 1986, Vol. 49, no 1, s. 81--105, ISSN: 0022-3239, : bibliogr.wykr.summ.
Słowa kluczowe: games of timing, optimal strategies, silent duels
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 7 [20-05-2019]
[AWCZ-12661] [data modyf: 07-08-2015 10:21]

[8] Multivalued differential equations in separable Banach spaces / Michał Kisielewicz // Journal of Optimization Theory and Applications .- 1982, Vol. 37, no 2, s. 231--249, ISSN: 0022-3239, : bibliogr.wykr.summ.
Słowa kluczowe: Banach spaces, differential equations, existence theorems, functional analysis
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 34 [20-05-2019]
[AWCZ-13734] [data modyf: 21-04-2009 14:26]

[9] On the trajectories of generalized functional-differential systems of neutral type / Michał Kisielewicz // Journal of Optimization Theory and Applications .- 1981, Vol. 33, no 2, s. 255--266, ISSN: 0022-3239,
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 2 [20-05-2019]
[AWCZ-10234] [data modyf: 07-08-2015 10:21]


Czas generacji strony: 0,12 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski